Lusin sequences under CH and under Martin's Axiom

Tom 169 / 2001

Uri Abraham, Saharon Shelah Fundamenta Mathematicae 169 (2001), 97-103 MSC: 03E05, 03E50, 03E35. DOI: 10.4064/fm169-2-1

Streszczenie

Assuming the continuum hypothesis there is an inseparable sequence of length $\omega _1$ that contains no Lusin subsequence, while if Martin's Axiom and $\neg \rm CH$ are assumed then every inseparable sequence (of length $\omega _1$) is a union of countably many Lusin subsequences.

Autorzy

  • Uri AbrahamDepartments of Mathematics and Computer Science
    Ben-Gurion University
    Beer-Sheva, Israel
    e-mail
  • Saharon ShelahInstitute of Mathematics
    The Hebrew University
    91904 Jerusalem, Israel
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek